# SDR 04FDEA00228

- Difficulty date: January 27, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727-200
- Aircraft serial: 21178
- Aircraft time: 45,474 hours, 35,605 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 774001
- Part serial: 2302
- Condition: False Activation
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE BELL, LIGHT AND NR 4 MAIN SMOKE SENSOR SHORTLY AFTER TAKEOFF.  NO ODORS OR FUMES DETECTED.  SHORTLY AFTERWARD BOTH DUCT OVERHEAT LIGHTS CAME ON.  S/O HAD AIR MIX VALVE AT 12 O'CLOCK, NR 1 PACK ONLY, 100 DEG F OUTPUT INDICATED.  FIRE INDICATION WENT OUT WITHIN 1 MIN.
